Managing the adverse effects of nonsteroidal anti-inflammatory drugs

The frequency of immune-mediated adverse events seems to be lower with PD-1-directed therapy than with CTLA-4-blocking antibodies. The most frequent toxicities reported for anti-PD-1 agents were mild fatigue, rash, pruritus, diarrhoea and colitis. Pneumonitis can range from mild (grade 1, asymptomatic radiographic findings only) to severe or very rarely life-threatening. Mild pneumonitis might be a class-related toxic effect. Pulmonary consultation, bronchoscopy and evaluation for an infectious aetiology should, therefore, be considered in any patient with possible drug-related pneumonitis.

The rates of metabolic disorder and general cardiovascular risks are high in those receiving antipsychotics. Patients receiving these drugs should be regularly monitored for cardiometabolic risk factors. Prescribing appropriate lifestyle and drug interventions, establishing links with programs that deal with psychosocial aspects of medical and psychiatric illness, being mindful of poor adherence and taking a family-based proactive approach are all important when managing these patients. In some circumstances patients may be switched to an antipsychotic with a lower potential to cause weight gain, after consultation with a psychiatrist.

Stress isn’t always bad. A little bit of stress can help you stay focused, energetic, and able to meet new challenges in the workplace. It’s what keeps you on your toes during a presentation or alert to prevent accidents or costly mistakes. But in today’s hectic world, the workplace too often seems like an emotional roller coaster. Long hours, tight deadlines, and ever-increasing demands can leave you feeling worried, drained, and overwhelmed. And when stress exceeds your ability to cope, it stops being helpful and starts causing damage to your mind and body—as well as to your job satisfaction.

Managing the adverse effects of nonsteroidal anti-inflammatory drugs

managing the adverse effects of nonsteroidal anti-inflammatory drugs

Media:

managing the adverse effects of nonsteroidal anti-inflammatory drugsmanaging the adverse effects of nonsteroidal anti-inflammatory drugsmanaging the adverse effects of nonsteroidal anti-inflammatory drugsmanaging the adverse effects of nonsteroidal anti-inflammatory drugsmanaging the adverse effects of nonsteroidal anti-inflammatory drugs